# SDR UALA2010080602857

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,150 hours, 20,621 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Str 41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR. FWD PIT BILGE STRINGER 41R IS CORRODED BETWEEN FRAMES FR29 AND FRAME 31.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION AND EVALUATED DAMAGE.  FOUND CORROSION OUT OF LIMITS.  FARBICATED & INSTALLED REPAIR ANGLE.
